| Model Number |
01.18.153 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery was performed about 1 year after primary due to stem loosening.The surgeon revised the stem and head with competitor implants and revised the dm medacta liner with a dm medacta liner.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022: lot 2002910:(b)(4) items manufactured and released on 10-july-2020.Expiration date: 2025-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.